# SDR AU990333

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 3340 · Exterior Lighting
- Part: Clamp
- Condition: Loose
- Location: Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ROTATING BEACON CLAMP LOOSE.  GLASS LOST AND BULB BROKEN.
